# SDR DALA1307133747

- Difficulty date: March 8, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 39,687 hours, 14,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202779
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 727B, LBL 45.5 CRACKED.  REPAIRED IAW ERA 511664-14, REV ORIG.
